Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 12, NWS Denver/Boulder, CO

May 7, 2015Lincoln County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 7, 2015, 3:38 PM MDT for Lincoln County, Colorado. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 7, 2015, 3:38 PM MDT (21:38 UTC)
Expired
May 7, 2015, 4:45 PM MDT
In force
67 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

County Lincoln County, CO

The radar

The Pueblo radar (KPUX), 83 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 2:11 PM MDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.6 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
622 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

773 
WUUS55 KBOU 072139
SVRBOU
COC073-072245-
/O.NEW.KBOU.SV.W.0012.150507T2138Z-150507T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
338 PM MDT THU MAY 7 2015

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL LINCOLN COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 445 PM MDT

* AT 338 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF
  HUGO...OR 21 MILES SOUTHEAST OF LIMON...MOVING NORTHEAST AT 15 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  EAST CENTRAL LINCOLN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3891 10359 3900 10362 3913 10340 3897 10328
TIME...MOT...LOC 2138Z 239DEG 11KT 3899 10352 

HAIL...1.25IN
WIND...<50MPH

$$

KRIEDERMAN
2 follow-up statements
952 
WWUS55 KBOU 072208
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
407 PM MDT THU MAY 7 2015

COC073-072245-
/O.CON.KBOU.SV.W.0012.000000T0000Z-150507T2245Z/
LINCOLN CO-
407 PM MDT THU MAY 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR EAST CENTRAL LINCOLN COUNTY...

AT 407 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
HUGO...OR 21 MILES SOUTHEAST OF LIMON...MOVING NORTHEAST AT 15 MPH.

HAZARD...HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL LINCOLN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3893 10348 3904 10355 3913 10340 3897 10328
TIME...MOT...LOC 2207Z 239DEG 11KT 3904 10342 

HAIL...1.25IN
WIND...<50MPH

$$

KRIEDERMAN
469 
WWUS55 KBOU 072236
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
436 PM MDT THU MAY 7 2015

COC073-072246-
/O.EXP.KBOU.SV.W.0012.000000T0000Z-150507T2245Z/
LINCOLN CO-
436 PM MDT THU MAY 7 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LINCOLN COUNTY
WILL EXPIRE AT 445 PM MDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED SOUTH OUT OF THE 
AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER 
HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR
EAST CENTRAL COLORADO.

LAT...LON 3893 10348 3904 10355 3913 10340 3897 10328
TIME...MOT...LOC 2234Z 239DEG 11KT 3904 10342 

$$

KRIEDERMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 3:15 PM MDT, 23 minutes earlier.

Area forecast discussion, May 7, 3:15 PM MDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
315 PM MDT THU MAY 7 2015

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 300 PM MDT THU MAY 7 2015

A BUSY DAY AT THE NWS. WE HAVE STORMS ALONG THE PALMER DIVIDE THAT
HAVE PRODUCED SEVERE HAIL...A SEVERE THUNDERSTORM WATCH IS IN
EFFECT UNTIL 7PM FOR THAT AREA. OTHER STORMS ARE ROLLING ACROSS
THE FRONT RANGE FOOTHILLS. ALL MODELS SHOW THUNDERSTORMS INTO THIS
EVENING...THEN SHOWERS AND A FEW THUNDERSTORMS OVERNIGHT OVER MUCH
OF NORTHEAST COLORADO. HIGHEST POPS AND RAINFALL AMOUNTS -SHOULD
BE OVER AND NEAR HIGHER TERRAIN. THERE WILL BE A COMPARATIVE LULL
IN CONVECTIVE ACTIVITY FRIDAY MORNING ALTHOUGH LOW CLOUDS AND
DRIZZLE MAY PERSIST...THEN ANOTHER ROUND OF CONVECTION IS
ANTICIPATED FOR FRIDAY AFTERNOON FIRST OVER THE HIGHER
TERRAIN...THEN SPREADING TO THE PLAINS.

WE ARE GETTING A RESURGENCE OF LOW LEVEL UPSLOPE AS HIGH PRESSURE
BUILDS IN FROM THE NORTH. THIS WILL KEEP MOSTLY CLOUDY CONDITIONS
ON THE PLAINS THROUGH TOMORROW WITH COOL AND MOIST CONDITIONS.
LOWS TONIGHT WILL BE IN LOW TO MID 40S ON THE PLAINS...AND MAX
TEMPS ONLY IN THE 50S. TOMORROW THE UPPER FLOW WILL CONTINUE TO BE
FROM THE SOUTHWEST AS THE UPPER LOW MOVES TO THE SOUTHERN GREAT
BASIN.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 200 PM MDT THU MAY 7 2015

THE MDLS ARE FAIRLY CONSISTENT WITH THE TIMING/TRACK OF
THE NEXT STORM SYSTEM FRIDAY NIGHT THROUGH SUNDAY.  FRIDAY NIGHT THE
UPPER LOW IS PROGGED TO BE OVER SRN NEVADA AT 00Z SATURDAY WILL
SHIFT TO NEAR THE FOUR CORNERS REGION BY 12Z SATURDAY. A WEAK
DIFFLUENT SOUTHWESTERLY FLOW WILL BE PRESENT OVER THE REGION FRIDAY
EVENING....WITH A STATIONARY FRONTAL BOUNDARY ALONG THE FRONT RANGE
AND PALMER DIVIDE.   SFC WINDS GENERALLY EAST-SOUTHEAST IN THE
EVENING.  SHOULD AGAIN BE DEALING WITH SHOWERS AND TSTMS OVER THE
AREA AT THAT TIME.  THE FLOW ALOFT WILL INCREASE AND BECOME MORE
SOUTHERLY AFTER MIDNIGHT...WITH THE FOCUS FOR PCPN SHIFTING TO THE
NORTH AND WEST.

SATURDAY AND SATURDAY NIGHT...THE UPPER LOW IS PROGGED TO MOVE FROM
THE FOUR CORNERS REGION AT 12Z SATURDAY AND STRENGTHEN AT THE SFC AND
ALOFT AS IT MOVES INTO SOUTHEASTERN COLORADO BY 00Z SUNDAY.  A
STRONG AND DEEP SOUTH/SOUTHEASTERLY FLOW ALOFT WILL SET OVER OVER
THE CWA THROUGH THE DAY.  IN THE MOUNTAINS...SNOW WILL INCREASE IN
COVERAGE AND INTENSITY BY THE AFTN...WITH THE FLOW ALOFT FAVORING
ZONES 34 AND 37 INITIALLY.  AS THE UPPER LOW SHIFT NORTH BETWEEN THE
GOODLAND TO HUGO BY 06Z SATURDAY NIGHT...THE FLOW ALOFT WILL BE
EAST/NORTHEASTERLY AND FAVOR ZONE 33.  POTENTIAL SNOW AMOUNTS OF 10
TO 20 INCHES POSSIBLE IN ZONES 33 AND 34...SO MAY NEED TO ADDRESS
THIS WITH A WINTER STORM WATCH.  AS FAR THE THE FOOTHILLS ARE
CONCERNED...PRIMARILY RAIN SHOWERS AND TSTMS THROUGH MID EVENING
SATURDAY THEN A CHANGE OVER TO SNOW.  LIQUID PCPN AMOUNTS OF 1 TO 2
INCHES WILL ADD TO THE ALREADY SATURATED SOILS.  THE FOOTHILLS OF
LARIMER COUNTY COULD RECEIVE THE BRUNT OF THE RAINFALL SO WL NEED TO
KEEP AN EYE ON THE STREAMS/RIVERS THERE ESPECIALLY.  ACROSS THE
NORTHEAST PLAINS...THE LATEST FCST SOUNDINGS ARE INDICATING SOME
SEVERE POTENTIAL WITH AROUND 1000 J/KG FOR DENVER FM THE GFS/NAM12
SOUNDING AROUND 21Z SATURDAY...WITH A STRONGLY SHEARED ENVIRONMENT.
MODERATE TO STRONG MID AND UPPER LEVEL QG ASCENT FM 18Z SAT TO 00Z
SUNDAY OVER THE NORTHEAST PLAINS...WITH WEAK TO MODERATE QG ASCENT
AS THE SFC TOWARDS 00Z SUNDAY.  AS A RESULT...WIDESPREAD SHOWERS AND
TSTMS...SOME SEVERE...SATURDAY AFTERNOON AND EVENING.  THE FOCUS FOR
THE HEAVIER PCPN WILL SHIFT TO THE NORTHERN ZONES SATURDAY NIGHT.

BY 12Z SUNDAY...THE UPPER/SURFACE LOW WILL BE NEARLY STACKED BY 12Z
SUNDAY AS IT IS PROGGED TO SHIFT INTO SWRN NEBRASKA.  A COLD AND
STRONG NORTH/NORTHWESTERLY FLOW ALOFT OVER THE CWA.  THE SNOW LEVEL
IS PROGGED TO DROP IN THE 500-5500 FT LEVEL BY SUNDAY MORNING...IT
MAY THEN SWITCH BACK TO A RAIN/SNOW MIX SUNDAY AFTERNOON.  TOO MUCH
UNCERTAINTY REGARDING THE SNOW LEVEL...BUT THE POTENTIAL FOR
SNOW/BLOWING SNOW...ESPECIALLY NORTH AND EAST OF DENVER LATE SATURDAY
NIGHT THROUGH SUNDAY AFTERNOON.  STRONG DOWNSLOPE OFF THE CHEYENNE RIDGE
COULD LIMIT SNOWFALL ALONG THE URBAN CORRIDOR...WITH THE EXCEPTION
OF THE CHEYENNE RIDGE AND THE PALMER DIVIDE SOUTH OF DENVER.  ASIDE FM
POSSIBLY LARIMER COUNTY...THE FOOTHILLS MAY NOT SEE MUCH SNOW EITHER.

SUNDAY NIGHT...DECREASING MOISTURE AND INCREASING STABILITY WILL ALLOW
FOR MUCH OF THE PCPN TO COME TO AN END AS THE TROUGH MOVE INTO EASTERN
SOUTH DAKOTA AND A RIDGE BUILDS IN FROM THE WEST. BOTTOM LINE...THE
TREND FOR DRIER AND WARMER BY EARLY NEXT WEEK STILL LOOKS GOOD.

&&

.AVIATION...(FOR THE TAFS THROUGH 00Z FRIDAY LATE AFTERNOON)
ISSUED AT 200 PM MDT THU MAY 7 2015

THUNDERSTORMS SHOULD SPREAD FROM THE FOOTHILLS TO THE URBAN
CORRIDOR LATE THIS AFTERNOON OR EARLY EVENING...AND VFR CONDITIONS
WILL MIX WITH MVFR CEILINGS AND VISIBILITIES NEAR STORMS. LATER
TONIGHT LOW CEILINGS SHOULD RETURN...SO WIDESPREAD SHOWERS AND
MVFR TO IFR CONDITIONS WILL BECOME WIDESPREAD. INTO FRIDAY THERE
WILL BE A COMPARATIVE LULL IN ACTIVITY...AND EARLY MORNING IFR/
MVFR CONDITIONS WILL BECOME VFR BY EARLY AFTERNOON...THEN ANOTHER
ROUND OF THUNDERSTORMS WILL BE POSSIBLE.

&&

.HYDROLOGY...
ISSUED AT 200 PM MDT THU MAY 7 2015

THE HIGHEST RAINFALL AMOUNTS TONIGHT ARE EXPECTED OVER THE PALMER
DIVIDE AND FRONT RANGE FOOTHILLS. AN INCH TO INCH AND A HALF WILL
BE LOCALLY POSSIBLE. WE WILL CLOSELY MONITOR PRECIPITATION NEAR
BURN AREAS IN THE FOOTHILLS. LATER TONIGHT PRECIPITATION IS
EXPECTED TO SPREAD ACROSS THE PLAINS. WE WILL HAVE A RELATIVE LULL
IN ACTIVITY EARLY FRIDAY...THEN ANOTHER ROUND OF THUNDERSTORMS IS
EXPECTED TO MOVE FROM THE HIGHER TERRAIN TO URBAN CORRIDOR ON
FRIDAY WITH ANOTHER ROUND OF RAIN ACROSS THE FOOTHILLS INTO THE
URBAN CORRIDOR.

CREEKS AND STREAMS WILL REMAIN ELEVATED FRIDAY NIGHT THROUGH
SATURDAY NIGHT. THE NEXT SYSTEM WILL MOVE OUT OF THE SOUTHWEST AND
INTO NORTHEAST COLORADO ON SATURDAY. UPSLOPE PRECIPITATION WILL
DEVELOP IN THE FOOTHILLS...ESPECIALLY IN THE FOOTHILLS OF BOULDER
AND LARIMER COUNTIES SATURDAY AFTERNOON AND EVENING. THE RAIN IS
EXPECTED TO CHANGE OVER TO SNOW AFTER MIDNIGHT SATURDAY.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WATCH FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY
NIGHT FOR COZ033-034.

&&

SHORT TERM...RTG
LONG TERM...COOPER
AVIATION...RTG
HYDROLOGY...RTG
Hazardous weather outlook, May 7, 10:35 AM MDT, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1035 AM MDT THU MAY 7 2015

COZ030>051-081645-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1035 AM MDT THU MAY 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

THE WET AND COOL WEATHER PATTERN ACROSS COLORADO WILL CONTINUE
TODAY AND TONIGHT AS AN UPPER LEVEL WEATHER DISTURBANCE TRACKS
OVER THE STATE LATER TODAY. A VERY MOIST AIRMASS REMAINS IN PLACE
TODAY WHICH WILL FEED INTO DEVELOPING SHOWERS AND THUNDERSTORMS
DURING THE AFTERNOON AND EVENING HOURS. LOCALLY HEAVY RAINFALL
WILL BE THE PRIMARY THREAT FROM THE SHOWERS AND THUNDERSTORMS
ESPECIALLY FROM THE PALMER DIVIDE TO THE HIGHER FRONT RANGE
FOOTHILLS. ON THE PALMER DIVIDE...THE THUNDERSTORMS MAY BE STRONG
ENOUGH TO PRODUCE LARGE HAIL OR DAMAGING WINDS. BRIEF FUNNEL
CLOUDS OR SHORT-LIVED TORNADOES WILL ALSO BE POSSIBLE WITH
THUNDERSTORMS OVER ELBERT...LINCOLN AND SOUTHERN WASHINGTON
COUNTIES.

THE SNOW LEVEL WILL BE AROUND 10 THOUSAND FEET THROUGH TONIGHT WITH
A FEW INCHES OF SNOW ACCUMULATING ABOVE TIMBERLINE. THE MOUNTAIN
PASSES WILL MAINLY BE WET BUT COULD HAVE SOME SLUSH AT TIMES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE ANOTHER GOOD CHANCE OF SHOWERS AND THUNDERSTORMS ON
FRIDAY WITH SOME HEAVY RAIN POSSIBLE IN THE FOOTHILLS AND ACROSS
NORTHEAST COLORADO. RAINFALL AMOUNTS UP TO AN INCH WILL BE
POSSIBLE WITH UP 2 INCHES IN A FEW SPOTS OVER THE PLAINS. SOME
MINOR FLOODING WILL BE POSSIBLE DUE TO SATURATED SOILS. IN THE
MOUNTAINS THERE WILL BE SOME SNOW ABOVE 10000 FEET WITH
ACCUMULATIONS OF 2 TO 4 INCHES POSSIBLE.

FOR SATURDAY THROUGH SATURDAY NIGHT A STORM SYSTEM WILL MOVE FROM
NORTHEAST ARIZONA INTO SOUTHEAST COLORADO AND THEN INTO NORTHWEST
KANSAS BY EARLY SUNDAY. AS THIS SYSTEM MOVES ACROSS THE AREA THERE
WILL BE MORE RAIN AND A FEW THUNDERSTORMS ON SATURDAY WITH HEAVY
SNOW POSSIBLE IN THE MOUNTAINS AND FOOTHILLS. BY SATURDAY NIGHT
COLDER TEMPERATURES WILL MOVE INTO NORTHEAST COLORADO WHICH WILL
ALLOW FOR RAIN TO CHANGE TO SNOW. DEPENDING ON HOW QUICKLY THE
RAIN CHANGES TO SNOW THERE COULD BE SOME POTENTIAL FOR HEAVY WET
SNOW ALONG THE FRONT RANGE AND ACROSS PORTIONS OF THE PLAINS INTO
EARLY SUNDAY. TRAVEL IN THE MOUNTAINS AND FOOTHILLS MAY BECOME
DIFFICULT AT TIMES DUE TO SNOW COVERED ROADS...ESPECIALLY
SATURDAY THROUGH SATURDAY NIGHT.

A DRYING TREND IS EXPECTED BY EARLY NEXT WEEK AS AN UPPER RIDGE
BUILDS OVER UTAH AND WESTERN COLORADO. TEMPERATURES WILL ALSO
GRADUALLY RETURN TO SEASONAL NORMALS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY FOR THUNDERSTORMS THAT DEVELOP
ON THE PALMER DIVIDE. REPORTS OF HEAVY RAINFALL WILL ALSO BE
APPRECIATED.

In the hours before

Special weather statement, May 7, 1:00 PM MDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
100 PM MDT THU MAY 7 2015

COZ047-071945-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY CO-
100 PM MDT THU MAY 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ELBERT AND CENTRAL
LINCOLN COUNTIES UNTIL 145 PM MDT...

AT 1259 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES NORTHWEST OF KUTCH...OR 27 MILES SOUTHWEST OF LIMON...MOVING
EAST AT 10 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KUTCH.

LAT...LON 3891 10402 3892 10399 3896 10399 3901 10394
      3910 10374 3910 10368 3890 10361 3887 10402
TIME...MOT...LOC 1859Z 259DEG 8KT 3893 10396

RTG
Local storm report, May 7, 1:54 PM MDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
154 PM MDT THU MAY 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     HAIL             9 WNW RAMAH             39.17N 104.32W
05/07/2015  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

&&

JK
Local storm report, May 7, 2:53 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
253 PM MDT THU MAY 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             SIMLA                   39.14N 104.08W
05/07/2015  M1.50 INCH       ELBERT             CO   TRAINED SPOTTER

0150 PM     HAIL             9 WNW RAMAH             39.17N 104.32W
05/07/2015  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

&&

JK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 7:37 PM MDTAreal Flood AdvisoryBOUMorgan, Weld3 hr
May 7, 1:00 PM MDTSpecial Weather StatementBOULincoln45 min
May 7, 1:35 PM MDTSevere Thunderstorm WarningBOUElbert25 min
May 7, 2:03 PM MDTSevere Thunderstorm WarningBOUElbert27 min
May 7, 2:39 PM MDTWinter Storm WatchBOUBoulder, Clear Creek, Gilpin, Grand, Jackson, Jefferson and 3 more39 hr
May 7, 4:44 PM MDTSevere Thunderstorm WarningBOULincoln31 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.